# SDR SWIA201440512

- Difficulty date: December 3, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 39,265 hours, 33,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER REPAIR IN AFT UPPER CORNER IS BENT/DENTED.  C-CHECK, R & R EXISTING REPAIR STRIP ON PAX DOOR SEAL STRIKER IN AFT UPPER CORNER IAW REO.
